Induction, bounding, weak combinatorial principles, and the homogeneous model theorem

Providence, Rhode Island: American Mathematical Society. Edited by Karen Lange & Richard A. Shore (2017)
  Copy   BIBTEX

Abstract

Goncharov and Peretyat'kin independently gave necessary and sufficient conditions for when a set of types of a complete theory is the type spectrum of some homogeneous model of. Their result can be stated as a principle of second order arithmetic, which is called the Homogeneous Model Theorem (HMT), and analyzed from the points of view of computability theory and reverse mathematics. Previous computability theoretic results by Lange suggested a close connection between HMT and the Atomic Model Theorem (AMT), which states that every complete atomic theory has an atomic model. The authors show that HMT and AMT are indeed equivalent in the sense of reverse mathematics, as well as in a strong computability theoretic sense and do the same for an analogous result of Peretyat'kin giving necessary and sufficient conditions for when a set of types is the type spectrum of some model.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,069

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Computability of Homogeneous Models.Karen Lange & Robert I. Soare - 2007 - Notre Dame Journal of Formal Logic 48 (1):143-170.
The degree spectra of homogeneous models.Karen Lange - 2008 - Journal of Symbolic Logic 73 (3):1009-1028.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
Reverse Mathematics and Completeness Theorems for Intuitionistic Logic.Takeshi Yamazaki - 2001 - Notre Dame Journal of Formal Logic 42 (3):143-148.
Nonstandard models in recursion theory and reverse mathematics.C. T. Chong, Wei Li & Yue Yang - forthcoming - Association for Symbolic Logic: The Bulletin of Symbolic Logic.
Lebesgue Convergence Theorems and Reverse Mathematics.Xiaokang Yu - 1994 - Mathematical Logic Quarterly 40 (1):1-13.

Analytics

Added to PP
2022-12-10

Downloads
9 (#1,281,245)

6 months
7 (#491,170)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references